# SDR SWIA202053167

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 693-720 CORRODED.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM LT SIDE SEAT RAIL BETWEEN FS 693.00 AND FS 720.00, REF CRJ900 SRM.  FOUND TO BE OUT OF LIMITS, REF CRJ900 SRM AND BOMBARDIER STANDARDS MANUAL.  REMOVED CORRODED SIDE SEAT RAIL SECTION FROM FS 693.00 TO FS 720.00, REF CRJ900 AMM AND INSTALLED REPLACEMENT SIDE SEAT RAIL FROM FS 693.00 TO FS 720.00, REF CRJ900 AMM.
